Multiple scattering of acoustic waves by small sound-soft obstacles in two dimensions: Mathematical justification of the Foldy-Lax model

Maxence Cassier 1 Christophe Hazard 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : We are concerned with a two-dimensional problem which models the scattering of a time-harmonic acoustic wave by an arbitrary number of sound-soft circular obstacles. Assuming that their radii are small compared to the wavelength, we propose a mathematical justification of different levels of asymptotic models available in the physical literature, including the so-called Foldy-Lax model. © 2012 Elsevier B.V.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00849557
Contributor : Aurélien Arnoux <>
Submitted on : Monday, August 5, 2013 - 11:11:45 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Identifiers

Collections

Citation

Maxence Cassier, Christophe Hazard. Multiple scattering of acoustic waves by small sound-soft obstacles in two dimensions: Mathematical justification of the Foldy-Lax model. Wave Motion, Elsevier, 2013, 50 (1), pp.18-28. ⟨10.1016/j.wavemoti.2012.06.001⟩. ⟨hal-00849557⟩

Share

Metrics

Record views

328